Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 253, NWS Wichita, KS

September 13, 2005Chautauqua County, Cowley County, Elk County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 13, 2005, 7:13 PM CDT for Chautauqua County, Cowley County, Elk County, Kansas. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 7:13 PM CDT (00:13 UTC)
Expired
Sep 13, 2005, 8:15 PM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Chautauqua County, KS, Cowley County, KS, Elk County, KS

The radar

The Wichita radar (KICT), 94 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 7:30 PM CDTTSTM WND GST 6010 Ene Cedar Vale, KS
Sep 13, 7:40 PM CDTTSTM WND GST 609 Nw Sedan, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 3:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2659 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
2043 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 140014
SVRICT
KSC019-035-049-140115-
/O.NEW.KICT.SV.W.0253.050914T0013Z-050914T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHWESTERN ELK COUNTY IN SOUTHEAST KANSAS.
  NORTHERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.

* UNTIL 815 PM CDT.

* AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR DEXTER...OR ABOUT 22 MILES NORTHEAST OF
  ARKANSAS CITY...MOVING EAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  DEXTER...GRENOLA...MOLINE

THIS REPLACES THE TORNADO WARNING PREVIOUSLY ISSUED FOR THE WARNED
AREA.

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...
  VERY FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3728 9672 3709 9673 3719 9607 3746 9626

$$

BOWMAN
2 follow-up statements
000 
WWUS53 KICT 140026
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT TUE SEP 13 2005

KSC019-035-049-140115-
/O.CON.KICT.SV.W.0253.000000T0000Z-050914T0115Z/
CHAUTAUQUA KS-ELK KS-COWLEY KS-
725 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COWLEY...
SOUTHWESTERN ELK AND NORTHERN CHAUTAUQUA COUNTIES UNTIL 815 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED 
HAIL...AND DAMAGING 60 TO 70 MPH WINDS. THIS THUNDERSTORM WAS LOCATED
7 MILES SOUTH OF GRENOLA...OR 37 MILES EAST OF ARKANSAS CITY...AND 
MOVING EAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
COWLEY...NORTHERN CHAUTAUQUA AND SOUTHWESTERN ELK COUNTIES.

THIS IS A DANGEROUS THUNDERSTORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3728 9672 3709 9673 3719 9607 3746 9626

$$

ES
000 
WWUS53 KICT 140040
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT TUE SEP 13 2005

KSC019-035-049-140115-
/O.CON.KICT.SV.W.0253.000000T0000Z-050914T0115Z/
CHAUTAUQUA KS-ELK KS-COWLEY KS-
740 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COWLEY...
SOUTHWESTERN ELK AND NORTHERN CHAUTAUQUA COUNTIES UNTIL 815 PM CDT...

AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND DAMAGING WINDS OF 60 TO 70 MPH.  THIS STORM WAS LOCATED 9
MILES SOUTHEAST OF GRENOLA...OR 39 MILES EAST OF ARKANSAS CITY...AND
MOVING EAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
COWLEY...NORTHERN CHAUTAUQUA AND SOUTHWESTERN ELK COUNTIES.

THIS IS A DANGEROUS THUNDERSTORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING 60 TO 70 MPH WINDS...GOLFBALL SIZED HAIL... 
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO 
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM 
WINDOWS.

LAT...LON 3728 9672 3709 9673 3719 9607 3746 9626

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:33 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 13, 3:33 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT TUE SEP 13 2005

.DISCUSSION...
MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE WEATHER THIS EVENING.

TONIGHT:
19Z SURFACE ANALYSIS DEPICTED A COMPLEX PATTERN WITH WEAK MESOLOW
OVER MCPHERSON COUNTY WITH A TRAILING WEAK SURFACE TROF AXIS
SOUTHWARD THROUGH EAST WICHITA TO NEAR PONCA CITY. AN OUTFLOW
BOUNDARY WAS DRAPED ACROSS SOUTHEAST KS AND THE FLINT HILLS. THE
COLD FRONT EXTENDS FROM THE SURFACE LOW THROUGH HUTCHINSON INTO FAR
NORTHWEST OKLAHOMA. SOUTHEAST OF THE COLD FRONT AND SURFACE TROF,
CAPE VALUES ON THE ORDER OF 3,000 TO 4,000 J/KG - SO EXTREMELY
UNSTABLE. DEEP LAYER SHEAR, MOSTLY RESULTING FROM SPEED SHEAR, IS ON
THE ORDER OF 35-45 KTS INTO THIS EVENING. LIMITING FACTOR FOR SEVERE
CONVECTIVE DEVELOPMENT THUS FAR HAS BEEN WEAK CONVERGENCE. HOWEVER,
A 105 KT UPPER SPEED MAX IS NOSING OUT OF THE SOUTHERN ROCKIES INTO
SOUTHERN KS WITH A STRONGLY DIFFLUENT PATTERN OVER EASTERN KS INTO
THIS EVENING. THIS WILL LIKELY PROVIDE LARGE SCALE ASCENT, IN
CONJUNCTION WITH THE SURFACE BOUNDARIES TO PROMOTE SCATTERED
STRONG-SEVERE THUNDERSTORMS INTO THIS EVENING. MAIN THREATS EXPECTED
ARE LARGE HAIL AND DAMAGING WINDS, ALTHOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT FOR ANY STORM TRAVELING ALONG AN OUTFLOW BOUNDARY. BY
12Z WEDNESDAY, COLD FRONT SHOULD EXTEND FROM EXTREME NORTHERN
OKLAHOMA ACROSS EXTREME SOUTHEAST KS. THE GFS AND ESPECIALLY NAM,
SHOW ISENTROPIC LIFT DEVELOPING OVER WESTERN AND CENTRAL KS LATE
TONIGHT, SO ALSO CARRYING LOW POPS WELL NORTH OF FRONT IN CENTRAL KS.

WEDNESDAY-THURSDAY:
850 FRONT WILL REMAIN STALLED NEAR THE KS/OK BORDER. CHANCES OF
SHOWERS/T-STORMS WILL CONTINUE OVER SOUTHERN KS WEDNESDAY. CLOUDS,
PRECIPITATION, AND EASTERLY WINDS WILL KEEP HIGHS DOWN IN LOWER 70S,
SO IT SHOULD FEEL MUCH COOLER. NEXT SOUTHERN STREAM SHORTWAVE WILL
LIFT OUT ACROSS KS/OK WEDNESDAY NIGHT INTO THURSDAY. NAM AND GFS
SHOW COUPLED UPPER JET STRUCTURE ACROSS NORTHERN OKLAHOMA INTO
SOUTHERN MISSOURI AND NORTHWEST ARKANSAS. SO WOULD EXPECT HEAVY
RAINFALL POTENTIAL JUST SOUTHEAST OF SOUTHEAST KS. THIS COULD CHANGE
WITH LATER MODEL RUNS, SO WILL CONTINUE TO WATCH. NEVETHELESS, HIGH
CHANCE POPS FOR SOUTHEAST KS LOOK WARRANTED.

THURSDAY NIGHT-FRIDAY NIGHT:
WARM AIR ADVECTION/ISENTROPIC LIFT PATTERN WILL DEVELOP ACROSS THE
KANSAS REGION AHEAD OF AN UPPER TROF DIGGING INTO THE GREAT BASIN.
STRONGEST MOISTURE TRANSPORT/ISENTROPIC LIFT SIGNAL IS FOR FRIDAY
NIGHT PER 12Z GFS. THEREFORE CURRENT SLIGHT CHANCE POPS LOOK GOOD
FOR FRIDAY NIGHT WITH ELEVATED CONVECTION POSSIBLE.

SATURDAY-TUESDAY:
UPPER TROF OVER THE SOUTHWEST WILL LIFT OUT ACROSS THE NORTHERN AND
CENTRAL PLAINS LATE SATURDAY THROUGH SUNDAY EVENING. THE 12Z GFS AND
00Z ECMWF HAVE THE ASSOCIATED COLD FRONT PUSHING SOUTHWARD AND
STALLING IN CENTRAL/SOUTH CENTRAL KS SUNDAY NIGHT INTO MONDAY. THIS
LOOKS TO BE THE NEXT CHANCE OF THUNDERSTORMS IN OUR AREA. THESE
MODELS THEN SHOW ANOTHER UPPER TROF DIGGING INTO THE NORTHERN
ROCKIES FROM SOUTHWEST CANADA BY 00Z TUESDAY. THIS MAY ALLOW THE
FRONT TO TEMPORARILY LIFT NORTHWARD ON TUESDAY, BEFORE THE FRONT
COMES BACK DOWN INTO OUR AREA PERHAPS TUESDAY NIGHT. THAT WILL BE
SOMETHING TO WATCH FOR IN LATER MODEL RUNS. THERMAL PATTERN AND
SOUTHERLY FLOW FAVORS ABOVE NORMAL TEMPERATURES OVER THE WEEKEND
AHEAD OF THE STALLING COLD FRONT, AND WILL THEN MAINTAIN NEAR NORMAL
TEMPERATURES MONDAY-TUESDAY.

CARUSO

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  73  60  81 /  40  60  40  20
HUTCHINSON      59  72  59  81 /  30  40  30  10
NEWTON          62  72  59  81 /  40  40  30  20
ELDORADO        62  72  60  81 /  40  50  40  20
WINFIELD-KWLD   63  73  61  81 /  70  60  50  30
RUSSELL         54  73  55  81 /  20  20  20  10
GREAT BEND      55  72  57  81 /  30  30  20  10
SALINA          58  73  57  81 /  20  30  20  10
MCPHERSON       58  73  58  81 /  30  30  30  10
COFFEYVILLE     64  76  62  81 /  80  60  70  50
CHANUTE         63  76  60  80 /  70  60  60  30
IOLA            63  75  59  80 /  60  50  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 13, 4:15 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT TUE SEP 13 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
415 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS INTO THIS EVENING.
THE MAIN THREATS WILL BE LARGE HAIL TO GOLFBALL SIZE OR LARGER AND
DAMAGING WINDS. A TORNADO CANNOT BE RULED OUT IN SOUTHEASTERN KANSAS
THROUGH EARLY THIS EVENING. LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT
IN EXTREME SOUTHEASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT
OVER MUCH OF THE AREA WITH THE THREAT SHIFTING TO SOUTH CENTRAL AND
SOUTHEAST KANSAS FOR THURSDAY AND THURSDAY NIGHT. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE BUT MAY BRING SOME LOCALIZED FLOODING,
ESPECIALLY FOR THOSE COUNTIES NEAR THE OKLAHOMA BORDER.

THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT, SUNDAY NIGHT AND
MONDAY. AT THIS TIME IT IS TOO EARLY OUT TO SPECULATE ON THE
SEVERITY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING ACROSS PORTIONS
OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

LAWSON/JMC

In the hours before

Local storm report, Sep 13, 5:59 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             HUMBOLDT                37.81N 95.44W
09/13/2005  4.25 INCH        ALLEN              KS   LAW ENFORCEMENT

            SOFTBALL SIZE HAIL ON THE GROUND

&&

REC
Local storm report, Sep 13, 6:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             GALESBURG               37.47N 95.36W
09/13/2005  1.75 INCH        NEOSHO             KS   LAW ENFORCEMENT

&&

REC
Local storm report, Sep 13, 6:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             THAYER                  37.49N 95.47W
09/13/2005  2.75 INCH        NEOSHO             KS   STORM CHASER

&&

REC
Special weather statement, Sep 13, 6:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT TUE SEP 13 2005

KSZ052>053-068-082>083-091>092-140045-
CHASE KS-HARPER KS-HARVEY KS-KINGMAN KS-MARION KS-
SEDGWICK KS-SUMNER KS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 784 FOR THE FOLLOWING AREAS

IN KANSAS THIS CANCELS 7 COUNTIES

IN CENTRAL KANSAS

CHASE                 MARION

IN SOUTH CENTRAL KANSAS

HARPER                HARVEY                KINGMAN
SEDGWICK              SUMNER

THIS INCLUDES THE CITIES OF...ANTHONY...COTTONWOOD FALLS...
HARPER...HILLSBORO...KINGMAN...MARION...NEWTON...
WELLINGTON AND WICHITA.

KSZ069>072-093>096-098>100-140300-
ALLEN KS-BUTLER KS-CHAUTAUQUA KS-COWLEY KS-ELK KS-
GREENWOOD KS-LABETTE KS-MONTGOMERY KS-NEOSHO KS-
WILSON KS-WOODSON KS-

SEVERE THUNDERSTORM WATCH NUMBER 784 REMAINS VALID UNTIL 10 PM
CDT FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 11 COUNTIES

IN SOUTH CENTRAL KANSAS

BUTLER                COWLEY

IN SOUTHEAST KANSAS

ALLEN                 CHAUTAUQUA            ELK
GREENWOOD             LABETTE               MONTGOMERY
NEOSHO                WILSON                WOODSON

THIS INCLUDES THE CITIES OF...ARKANSAS CITY...AUGUSTA...CHANUTE...
COFFEYVILLE...EL DORADO...EUREKA...FREDONIA...HOWARD...
INDEPENDENCE...IOLA...PARSONS...SEDAN...
WINFIELD AND YATES CENTER.

CARUSO
Local storm report, Sep 13, 6:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
642 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TORNADO          2 N LONGTON             37.41N 96.08W
09/13/2005                   ELK                KS   STORM CHASER

            BRIEF TOUCHDOWN

&&

REC
Local storm report, Sep 13, 6:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             1 S GRENOLA             37.34N 96.45W
09/13/2005  0.75 INCH        ELK                KS   TRAINED SPOTTER

&&

REC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:40 PM CDTSevere Thunderstorm WarningICTLabette, Neosho65 min
Sep 13, 7:53 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery, Wilson67 min
Sep 13, 7:59 PM CDTSevere Thunderstorm WarningICTLabette61 min
Sep 13, 8:09 PM CDTSevere Thunderstorm WarningICTChautauqua66 min
Sep 13, 8:41 PM CDTFlash Flood WarningICTChautauqua6 hr
Sep 13, 8:55 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery59 min
Sep 13, 9:13 PM CDTSevere Thunderstorm WarningICTLabette55 min
Sep 13, 10:06 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery24 min
Sep 14, 7:06 AM CDTSevere Thunderstorm WarningICTHarper54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.